Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 153, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Sep 2, 2014, 7:07 PM EDT for Lycoming County, Sullivan County, Pennsylvania. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2014, 7:07 PM EDT (23:07 UTC)
- Expired
- Sep 2, 2014, 7:45 PM EDT
- In force
- 38 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Lycoming County, PA, Sullivan County, PA
The radar
The Binghamton radar (KBGM), 99 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 2, 4:39 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 11.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 459 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 678 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
013
WUUS51 KCTP 022307
SVRCTP
PAC081-113-022345-
/O.NEW.KCTP.SV.W.0153.140902T2307Z-140902T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
707 PM EDT TUE SEP 2 2014
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN SULLIVAN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
NORTH CENTRAL LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 745 PM EDT
* AT 707 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS OF 60 TO 70 MPH. THIS STORM WAS
LOCATED NEAR RALSTON...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
BARBOURS...LINCOLN FALLS...RALSTON...KETTLE CREEK GORGE...SHUNK...
LOYALSOCKVILLE...FORKSVILLE AND HILLSGROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
&&
LAT...LON 4158 7675 4156 7645 4153 7642 4132 7693
4147 7707 4160 7687
TIME...MOT...LOC 2307Z 235DEG 24KT 4145 7693
$$
LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 6:34 PM EDT, 33 minutes earlier.
Area forecast discussion, Sep 2, 6:34 PM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 634 PM EDT TUE SEP 2 2014 .SYNOPSIS... A COLD FRONT OVER THE GREAT LAKES WILL PUSH SOUTHEAST ACROSS PA LATE TODAY. HIGH PRESSURE WILL BUILD ALONG THE EAST COAST LATE THIS WEEK...THEN ANOTHER COLD FRONT WILL LIKELY PUSH SOUTH ACROSS THE REGION BY SATURDAY. && .NEAR TERM /THROUGH WEDNESDAY/... SENT AN UPDATE TO BEGIN TRIMMING BACK THE WATCH AS THE LINE MOVES INTO CENTRAL PA. ACTIVITY STARTING MOVING INTO CENTRAL PA AS ONE SHORTWAVE SLIDES FROM W PA WITH AN AREA OF SHOWERS/SCT TSTMS...FOLLOWED QUICKLY BY SECOND SHORTWAVE /OVER W LAKE ERIE/ THAT WILL HELP PUSH AN APPROACHING COLD FRONT THROUGH THIS EVENING. THESE SHORTWAVES WILL BE ACCOMPANIED BY AN INCREASE IN MID-LEVEL FLOW /WINDS 40-50 KTS AT 500MB/ AND DEEP LAYER SHEAR WHICH SHOULD CONTINUE TO DRIVE CONVECTION THROUGH THE AFTERNOON AND EARLY EVENING HOURS. THOUGH MID-LEVEL LAPSE RATES NOT OVERLY IMPRESSIVE...CAPE MAY APPROACH 1000 J/KG AS SURFACE TEMPS PEAKING A FEW DEGREES HIGHER THAN EARLIER ANTICIPATED WITH SOME EXTRA SUNSHINE THIS MORNING. ACTIVITY WILL BEGIN TO SLIDE INTO NW MTNS AROUND 3 PM...AND THEN WORK ACROSS MAINLY NORTHERN HALF OF CWA AS A STRENGTHENING LINE OF STORMS THROUGH THE AFTERNOON. MORE SCATTERED ACTIVITY SHOULD DEVELOP ON SOUTHERN END OF THE LINE AS IT EDGES PAST THE EDGE OF THE CLOUD LINE INTO CENTRAL PA. SPC PLACES MUCH OF CENTRAL PA /WITH EXCEPTION OF LOWER SUSQ VALLEY/ IN A SLIGHT RISK OF SVR WX WITH THE PRIMARY THREAT BEING DAMAGING WGUSTS. HIGHS TODAY LIKELY ABOUT REACHED IN THE WEST WHERE TEMPS SHOULD REMAIN IN THE MID/UPPER 70S. FURTHER EAST...WE COULD ADD A FEW MORE DEGREES ONTO CURRENT READINGS WITH TEMPS PEAKING IN THE MID TO UPPER 80S. && .SHORT TERM /WEDNESDAY NIGHT/... EVENING CONVECTION SHOULD BE MOST WIDESPREAD ACROSS NORTHERN PA...CLOSEST TO TRACK OF MID LVL SHORTWAVE. COLD FRONT AND ASSOC SHOWER THREAT WILL PASS SE OF THE REGION AROUND 03Z. CLEARING SKIES...A LGT WIND AND WET GROUND WILL LIKELY LEAD TO AREAS OF FOG LATE TONIGHT. HIGH PRES AND ASSOC DRIER AIR MASS WILL BE OVR THE AREA WEDNESDAY...SUPPLYING MSUNNY AND WARM CONDS. ENS MEAN 8H TEMPS NR 15C SHOULD SUPPORT MAX TEMPS FROM THE M70S NW MTNS TO THE M80S IN THE SUSQ VALLEY. && .LONG TERM /THURSDAY THROUGH TUESDAY/... SUBTROPICAL RIDGE CENTERED OVER THE CAROLINAS WILL BE SUPPRESSED BY SHORTWAVE ENERGY AND MODERATE-INTENSITY SFC CYCLONE TRACKING NEWD FROM THE NRN HIGH PLAINS ACROSS WRN ONTARIO INTO NRN QUEBEC THU THRU SAT. ITS TRAILING COLD FRONT REMAINS THE FOCUS FOR PCPN HEADING INTO THE WEEKEND WITH CONTINUED UNCERTAINTY IN THE SEWD FRONTAL PROGRESSION. A SLOWER TREND MAY BE EMERGING IN THE 12Z GFS/GEFS WITH ITS FRONTAL ZONE ALIGNING CLOSER WITH THE ECMWF/GEM BY 00Z SUN. MAX POPS SHIFT FROM NW TO SE OVER THE CWA FROM 00Z SAT TO 00Z SUN. AHEAD OF CDFRONT...TEMPS ARE LIKELY TO PEAK ON FRIDAY WITH MEAN H85 TEMPS +18-20C SUPPORTING WIDESPREAD HIGHS 85-90F. THE NEXT QUESTION CONCERNS HOW QUICKLY THE FRONT CLEARS SRN PA ON SUNDAY WITH MODEL DATA SUGGESTING THE UPPER LEVEL FRONT HANGS BACK ALONG THE APPLCHNS/MID-ATLC PIEDMONT...AS ENERGY IS SHEARED NEWD THRU THE NRN NEW ENGLAND AND CANADIAN MARITIMES AND FLOW ALOFT BECOMES ORIENTED MORE WESTERLY. MEAN PW FIELDS SHOW DRIER AIR SPREADING INTO THE REGION FROM THE NW BEHIND THE FRONT AS HIGH PRES BECOMES ESTABLISHED IN THE NORTHEAST BY EARLY NEXT WEEK. THEREFORE EXPECT TEMPS AND POPS TO TREND LOWER DURING THE LATER PERIODS. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... GENERALLY VFR CONDITIONS ACROSS CENTRAL PA AT 18Z. BUT SOME RESTRICTIONS ARE IN STORE FOR THIS AFTERNOON AND EVENING...ESP ACROSS THE NORTH AND CENTRAL MTNS...AS A SHORTWAVE WITH INCREASING MID LEVEL FLOW TRIGGERS A LINE OF SHOWERS/TSTMS. MOST WIDESPREAD IMPACTS WILL BE ACROSS NORTHERN PA /GENERALLY NORTH OF I-80/ WITH A MORE SOLID LINE OF CONVECTION LATE THIS AFTERNOON AND EARLY THIS EVENING...THOUGH SCATTERED TSTMS ALSO POSS FURTHER SOUTH. THE STRONGEST STORMS COULD PRODUCE DAMAGING WIND GUSTS AND SIGNIFICANT REDUCTIONS AT AIRFIELDS AS THEY PASS THROUGH. STORMS SHOULD CLEAR THE WESTERN HALF BY 22-24Z AND THE EAST BY 01-03Z. THEN CLEARING SKIES...A LIGHT WIND AND WET GROUND WILL LIKELY LEAD TO AREAS OF FOG LATE TONIGHT. OUTLOOK... WED-THU...PATCHY AM FOG...OTHERWISE VFR. FRI...MAINLY VFR. CHC OF PM TSTMS WEST. SAT...VFR/MVFR WITH SCT SHWRS/TSTMS ASSOCD WITH COLD FROPA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...FITZGERALD/LA CORTE/RXR NEAR TERM...FITZGERALD/LA CORTE/RXR SHORT TERM...FITZGERALD LONG TERM...STEINBUGL AVIATION...MARTIN/RXR
Hazardous weather outlook, Sep 2, 4:40 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 440 PM EDT TUE SEP 2 2014 PAZ005-006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-032045- MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 440 PM EDT TUE SEP 2 2014 ...SEVERE THUNDERSTORM WATCH 489 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-032045- WARREN- 440 PM EDT TUE SEP 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 2, 6:27 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
627 PM EDT TUE SEP 2 2014
PAZ046-049-051>053-022300-
UNION PA-NORTHUMBERLAND PA-COLUMBIA PA-SOUTHERN LYCOMING PA-
MONTOUR PA-
627 PM EDT TUE SEP 2 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 626 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MILTON...MOVING NORTHEAST AT 50 MPH. 30 MPH WIND GUSTS AND NICKEL
SIZE HAIL ARE POSSIBLE WITH THIS STORM AS IT MOVES THROUGH
LEWISBURG...MILTON...AND TURBOTVILLE.
LAT...LON 4091 7694 4101 7701 4124 7669 4120 7653
4107 7658
TIME...MOT...LOC 2226Z 234DEG 44KT 4100 7690
DANGELOLocal storm report, Sep 2, 6:40 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
640 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND DMG AUSTIN 41.64N 78.09W
09/02/2014 POTTER PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1400323
STEINBUGLSpecial weather statement, Sep 2, 6:48 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
648 PM EDT TUE SEP 2 2014
PAZ037-041-042-046-022330-
TIOGA-SULLIVAN-NORTHERN LYCOMING-SOUTHERN LYCOMING-
648 PM EDT TUE SEP 2 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT TIOGA...SULLIVAN...
AND LYCOMING COUNTIES...
AT 647 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR EAST CORNING TO NEAR BUTTONWOOD TO NEAR AVIS...
AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WILLIAMSPORT...MONTOURSVILLE...JERSEY SHORE...MANSFIELD...MUNCY...
HUGHESVILLE...BLOSSBURG...DUBOISTOWN...COVINGTON...ARNOT...
MILLERTON...LINCOLN FALLS...COGAN STATION...KETTLE CREEK GORGE...
LAIRDSVILLE...ENGLISH CENTER...SHUNK...MUNCY VALLEY...LOYALSOCKVILLE
AND OGDENSBURG.
THIS INCLUDES INTERSTATE 180 BETWEEN MILE MARKERS 10 AND 29.
LAT...LON 4200 7693 4160 7687 4155 7639 4122 7652
4117 7658 4120 7730 4125 7740 4151 7725
4200 7706
TIME...MOT...LOC 2247Z 271DEG 34KT 4210 7695 4152 7718 4122 7737
JUNGSpecial weather statement, Sep 2, 6:52 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
652 PM EDT TUE SEP 2 2014
PAZ012-041-045-046-022315-
SOUTHERN CLINTON PA-NORTHERN CLINTON PA-NORTHERN LYCOMING PA-
SOUTHERN LYCOMING PA-
652 PM EDT TUE SEP 2 2014
...SPECIAL WEATHER STATEMENT...
AT 652 PM EDT...DOPPLER RADAR INDICATED A LINE OF SHOWERS WITH
STRONG WIND GUSTS OVER MCELHATTAN...MOVING EAST AT 40 MPH. 50 MPH
WIND GUSTS WILL BE POSSIBLE WITH THIS LINE.
LOCATIONS IMPACTED INCLUDE...
LOCK HAVEN...JERSEY SHORE...AVIS...DUNNSTOWN...FLEMINGTON...
CASTANEA...MCELHATTAN...COLLOMSVILLE...OVAL...SALLADASBURG AND LOCK
HAVEN UNIVERSITY.
LAT...LON 4111 7748 4127 7747 4128 7723 4113 7704
4108 7720
TIME...MOT...LOC 2252Z 276DEG 36KT 4117 7737
DANGELOLocal storm report, Sep 2, 7:01 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
701 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG MUNCY 41.20N 76.79W
09/02/2014 LYCOMING PA TRAINED SPOTTER
TREES AND WIRES DOWN ON QUARRY RD
&&
EVENT NUMBER CTP1400324
LA CORTELocal storm report, Sep 2, 7:02 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
702 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG SCANDIA 41.91N 79.04W
09/02/2014 WARREN PA 911 CALL CENTER
TREES DOWN IN ELK TWP
0410 PM TSTM WND DMG 4 NW WARREN 41.88N 79.20W
09/02/2014 WARREN PA 911 CALL CENTER
TREES DOWN IN CONEWANGO TWP
0454 PM FUNNEL CLOUD HELVETIA 41.05N 78.78W
09/02/2014 CLEARFIELD PA 911 CALL CENTER
MULTIPLE REPORTS OF FUNNEL CLOUD BY PUBLIC AND BRADY
TWP FIRE CO
0457 PM TSTM WND DMG STANLEY 41.06N 78.79W
09/02/2014 CLEARFIELD PA 911 CALL CENTER
NMRS TREES DOWN ALONG STANLEY BOTTOM RD
0500 PM TSTM WND DMG LUTHERSBURG 41.05N 78.72W
09/02/2014 CLEARFIELD PA 911 CALL CENTER
TREES DOWN
0502 PM TSTM WND DMG FAYETTEVILLE 39.91N 77.57W
09/02/2014 FRANKLIN PA 911 CALL CENTER
WIRES DOWN
0510 PM TSTM WND DMG CALEDONIA PARK 39.91N 77.48W
09/02/2014 FRANKLIN PA 911 CALL CENTER
TREES DOWN ALONG RT 30 AND SR 233
0515 PM TSTM WND DMG 2 NE JOHNSONBURG 41.51N 78.66W
09/02/2014 ELK PA 911 CALL CENTER
TREES DOWN ALONG BENDINGO RD SR 1004
0533 PM TSTM WND DMG ASPERS 39.98N 77.22W
09/02/2014 ADAMS PA 911 CALL CENTER
TREES DOWN
0534 PM TSTM WND DMG 1 ENE C AND M JUNCTION 41.09N 78.73W
09/02/2014 CLEARFIELD PA 911 CALL CENTER
TREES DOWN ON OKLAHOMA SALEM RD SR 4011
0556 PM TSTM WND DMG HARRISON VALLEY 41.92N 77.67W
09/02/2014 POTTER PA 911 CALL CENTER
TREES DOWN ON MAIN ST HARRISON TWP
0559 PM TSTM WND DMG AUSTIN 41.64N 78.09W
09/02/2014 POTTER PA 911 CALL CENTER
TREES DOWN
0645 PM TSTM WND DMG MUNCY 41.20N 76.79W
09/02/2014 LYCOMING PA TRAINED SPOTTER
TREES AND WIRES DOWN ON QUARRY RD
&&
EVENT NUMBER CTP1400312 CTP1400313 CTP1400316 CTP1400317 CTP1400318
CTP1400314 CTP1400315 CTP1400320 CTP1400319 CTP1400321 CTP1400322
CTP1400323 CTP1400324
LA CORTEThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 3:37 PM EDT | Special Weather Statement | CTP | Adams | 68 min |
| Sep 2, 3:54 PM EDT | Special Weather Statement | CTP | Cambria | 66 min |
| Sep 2, 4:05 PM EDT | Special Weather Statement | CTP | McKean, Warren | 55 min |
| Sep 2, 4:16 PM EDT | Special Weather Statement | CTP | York | 59 min |
| Sep 2, 4:21 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter, Warren | 54 min |
| Sep 2, 4:23 PM EDT | Severe Thunderstorm Warning | CTP | Adams | 37 min |
| Sep 2, 4:43 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Centre, Clearfield | 62 min |
| Sep 2, 4:44 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Franklin | 46 min |
| Sep 2, 4:47 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 58 min |
| Sep 2, 4:50 PM EDT | Tornado Warning | CTP | Cameron, Centre, Clearfield, Clinton | 40 min |
| Sep 2, 4:57 PM EDT | Special Weather Statement | CTP | Lebanon | 48 min |
| Sep 2, 5:00 PM EDT | Special Weather Statement | CTP | York | 30 min |
| Sep 2, 5:20 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 25 min |
| Sep 2, 5:26 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, York | 64 min |
| Sep 2, 5:35 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 40 min |
| Sep 2, 5:43 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Lycoming, McKean, Potter and 1 more | 62 min |
| Sep 2, 6:12 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton | 35 min |
| Sep 2, 6:16 PM EDT | Special Weather Statement | CTP | Lancaster | 44 min |
| Sep 2, 6:23 PM EDT | Special Weather Statement | CTP | Dauphin | 22 min |
| Sep 2, 6:27 PM EDT | Special Weather Statement | CTP | Montour | 33 min |
| Sep 2, 6:48 PM EDT | Special Weather Statement | CTP | Lycoming, Sullivan | 42 min |
| Sep 2, 6:52 PM EDT | Special Weather Statement | CTP | Lycoming | 23 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.